# SDR AALA202203284540

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A320*
- Aircraft serial: 4935
- Aircraft time: 34,294 hours, 13,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR HARD TO ARM. CLEANED AND LUBRICATED GIRT BAT LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
